MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-007-020
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on 01 december 2025, a 20mm amplatzer amulet was chosen for implant using a 12f amulet delivery sheath.During the procedure, it was noted that as the device went in, a small thread like or a filament-like structure was observed on the imaging on the lobe of the device.The device was retracted and the procedure was completed using a new 22mm amplatzer amulet device.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
 
Additional Manufacturer Narrative
An event of ptfe wire observed on the device under ice was reported.The device was returned to abbott for investigation.A long thread, consistent with the ptfe inner liner of the delivery sheath, was found to be entangled with the amplatzer amulet disc.The device met visual specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and that the product met all specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the available information, the cause of the reported exposed thread could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: health effect- impact code: 4641.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 20mm amplatzer amulet was chosen for implant using a 12f amulet delivery sheath.During the procedure, it was noted that as the device went in, a small thread like or a filament like structure was observed on the imaging coming out of the lobe while on ice.The device was not completely deployed and was never released from the cable.When the observation was made, the device was manipulated by recapturing it and was fully retracted into the delivery system.The patient¿s activated clotting time (act) was greater than 300.The procedure was then completed using a new 22 mm amplatzer amulet device.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in the procedure and no adverse patient effects.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23889296
Report Number2135147-2025-07694
Device Sequence Number9464540
Product Code NGV
UDI-Device Identifier00811806013473
UDI-Public(01)00811806013473(17)300630(10)10958239
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ACP2-007-020
Device Catalogue Number9-ACP2-007-020
Device Lot Number10958239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/14/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown